Google Scholar: citations
A theorem on Schauder decompositions in Banach spaces
Ariño, Miguel A. (Universidad de Barcelona. Departamento de Teoría de Funciones)

Date: 1985
Abstract: In this paper we prove that in a Banach space all Schauder decompositions are slirinking iff all Schauder decompositions are boundedly complete.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 73-81, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37502
DOI: 10.5565/PUBLMAT_29185_05


9 p, 156.3 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-10



   Favorit i Compartir